# SDR SWAA2017082815951

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,492 hours, 32,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 6557463
- Condition: Broken
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR RETAINER SPRINGS BROKEN.  R & R THE SPRINGS IAW MM.
